# SDR C2XA97IA206

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12018811001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE ELFT BUTTSTRAP WAS FOUND TO BE CRACKED AT A RIVET HOLE AT FRAME 38.  MAINTENACNE REMOVED AND REPLACED THE DAMAGED SECTION OF BUTTSTRAP IAW EMB120 SRM 53-20-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
